Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces
Huimin He and
Sanyang Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The aim of this paper is to show the strong convergence theorems of the algorithm for -monotone operators in Hilbert spaces by hybrid method in the mathematical programming. The main results extend and improve the corresponding results. Moreover, the assumption conditions of our results are weaker than those of the corresponding results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/393512.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/393512.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393512
DOI: 10.1155/2014/393512
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().